Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Hamiltonian cycle")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 602

  • Page / 25
Export

Selection :

  • and

A look at cycles containing specified elements of a graphGOULD, Ronald J.Discrete mathematics. 2009, Vol 309, Num 21, pp 6299-6311, issn 0012-365X, 13 p.Article

Perfect matchings extending on subcubes to Hamiltonian cycles of hypercubesGREGOR, Petr.Discrete mathematics. 2009, Vol 309, Num 6, pp 1711-1713, issn 0012-365X, 3 p.Article

Hamiltonian cycles in (2, 3, c)-circulant digraphs : Hamiltonicity problem for vertex-transitive (Cayley) graphsWITTE MORRIS, Dave; MORRIS, Joy; WEBB, Kerri et al.Discrete mathematics. 2009, Vol 309, Num 17, pp 5484-5490, issn 0012-365X, 7 p.Article

A degree condition implying that every matching is contained in a hamiltonian cycleAMAR, Denise; FLANDRIN, Evelyne; GANCARZEWICZ, Grzegorz et al.Discrete mathematics. 2009, Vol 309, Num 11, pp 3703-3713, issn 0012-365X, 11 p.Article

Removable matchings and hamiltonian cyclesZHIQUAN HU; HAO LI.Discrete mathematics. 2009, Vol 309, Num 5, pp 1020-1024, issn 0012-365X, 5 p.Conference Paper

Hamiltonian properties of twisted hypercube-like networks with more faulty elementsXIAOFAN YANG; QIANG DONG; ERJIE YANG et al.Theoretical computer science. 2011, Vol 412, Num 22, pp 2409-2417, issn 0304-3975, 9 p.Article

Necessary condition for Hamiltonian split graphsPEE MÖLLER, J.Discrete mathematics. 1985, Vol 54, Num 1, pp 39-47, issn 0012-365XArticle

On 2-factors with k componentsSARKÖZY, Gabor N.Discrete mathematics. 2008, Vol 308, Num 10, pp 1962-1972, issn 0012-365X, 11 p.Article

Solving SAT and Hamiltonian Cycle Problem Using Asynchronous P Systems : Foundations of Computer Science - Mathematical Foundations and Applications of Computer Science and AlgorithmsTAGAWA, Hirofumi; FUJIWARA, Akihiro.IEICE transactions on information and systems. 2012, Vol 95, Num 3, pp 746-754, issn 0916-8532, 9 p.Article

A particular Hamiltonian cycle on middle levels in the De Bruijn digraphALPAR-VAJK, Kramer.Discrete mathematics. 2012, Vol 312, Num 3, pp 608-613, issn 0012-365X, 6 p.Conference Paper

On the (n, t)-antipodal Gray codesCHANG, Gerard J; EU, Sen-Peng; YEH, Chung-Heng et al.Theoretical computer science. 2007, Vol 374, Num 1-3, pp 82-90, issn 0304-3975, 9 p.Article

Diagonal flips in Hamiltonian triangulations on the projective planeMORI, Ryuichi; NAKAMOTO, Atsuhiro.Discrete mathematics. 2005, Vol 303, Num 1-3, pp 142-153, issn 0012-365X, 12 p.Conference Paper

Hamilton-chain saturated hypergraphsDUDEK, Aneta; ZAK, Andrzej; KATONA, Gyula Y et al.Discrete mathematics. 2010, Vol 310, Num 6-7, pp 1172-1176, issn 0012-365X, 5 p.Article

Degree condition for the existence of a k-factor containing a given Hamiltonian cycleYUNSHU GAO; GUOJUN LI; XUECHAO LI et al.Discrete mathematics. 2009, Vol 309, Num 8, pp 2373-2381, issn 0012-365X, 9 p.Article

The spanning connectivity of line graphsHUANG, Po-Yi; HSU, Lih-Hsing.Applied mathematics letters. 2011, Vol 24, Num 9, pp 1614-1617, issn 0893-9659, 4 p.Article

Paths, cycles and circular colorings in digraphsGUANGHUI WANG; GUIZHEN LIU.Theoretical computer science. 2009, Vol 410, Num 21-23, pp 1982-1985, issn 0304-3975, 4 p.Article

Extremal k-edge-hamiltonian hypergraphsFRANKL, Péter; KATONA, Gyula Y.Discrete mathematics. 2008, Vol 308, Num 8, pp 1415-1424, issn 0012-365X, 10 p.Conference Paper

Bipartite graphs with every matching in a cycleAMAR, Denise; FLANDRIN, Evelyne; GANCARZEWICZ, Grzegorz et al.Discrete mathematics. 2007, Vol 307, Num 11-12, pp 1525-1537, issn 0012-365X, 13 p.Conference Paper

A note on fault-free mutually independent Hamiltonian cycles in hypercubes with faulty edgesKUENG, Tz-Liang; LIN, Cheng-Kuan; LIANG, Tyne et al.Journal of combinatorial optimization. 2009, Vol 17, Num 3, pp 312-322, issn 1382-6905, 11 p.Article

Hamiltonian cycles and dominating cycles passing through a linear forestOZEKI, Kenta; YAMASHITA, Tomoki.Discrete mathematics. 2009, Vol 309, Num 6, pp 1584-1592, issn 0012-365X, 9 p.Article

On the number of Hamilton cycles in a random graphCOOPER, C; FRIEZE, A. M.Journal of graph theory. 1989, Vol 13, Num 6, pp 719-735, issn 0364-9024, 17 p.Article

Minimal enumerations of subsets of a finite set and the middle level problemEVDOKIMOV, A. A; PEREZHOGIN, A. L.Discrete applied mathematics. 2001, Vol 114, Num 1-3, pp 109-114, issn 0166-218XArticle

Lifting Hamilton cycles of quotient graphsALSPACH, B.Discrete mathematics. 1989, Vol 78, Num 1-2, pp 25-36, issn 0012-365X, 12 p.Article

Hamiltonian cycles in random regular graphsFENNER, T. I; FRIEZE, A. M.Journal of combinatorial theory. Series B. 1984, Vol 37, Num 2, pp 103-112, issn 0095-8956Article

On the number of Hamiltonian cycles in triangulationsKRATOCHVIL, J; ZEPS, D.Journal of graph theory. 1988, Vol 12, Num 2, pp 191-194, issn 0364-9024Article

  • Page / 25